# SDR P5CA2023082800080

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 47,503 hours, 7,055 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: E, F, O

## Discrepancy

FIRE WARNING ENGINE #2( R/R #2 ENGINE REF W/O #1177398 WORK CARD B72-099-00-01 UER #2 ENG ESN 959577. NO FURTHER DEFECTS NOTED. )
